# SDR UPS03440627

- Difficulty date: April 14, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  U/D - FLOORBEAM UPPER STRUCTURE FOUND CORROSION AT BS 340 BL 0 - LBL 40     FLOORBEAM UPPER STRUCTURE REPAIRED AS PER SRM 53-10-07 FIG.23 CORROSION BLEND OUT SIZE 0.038 X 1 X 3 INCHES.
